Journal of Symbolic Logic

The Consistency of Number Theory Via Herbrand's Theorem

T. M. Scanlon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 38, Issue 1 (1973), 29-58.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183738538

Mathematical Reviews number (MathSciNet)
MR498013

Zentralblatt MATH identifier
0255.02027

JSTOR
links.jstor.org

Citation

Scanlon, T. M. The Consistency of Number Theory Via Herbrand's Theorem. J. Symbolic Logic 38 (1973), no. 1, 29--58. http://projecteuclid.org/euclid.jsl/1183738538.


Export citation